# SDR AU981643

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010175
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) DURING TURN-AROUND, HYDRAULIC FLUID WAS FOUND ON THE GROUND NEAR NOSE-WHEELS.  INSPECTION FOUND THAT THE NOSE GEAR DOOR (PRESSURE CLOSE) PIPE ASSEMBLY P/N 82910010-175 HAD A PIN HOLE.
